X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
valued multiple polylogarithms (5) 5
mathematics (4) 4
motives (3) 3
physics, mathematical (3) 3
diagrams (2) 2
feynman-integrals (2) 2
graphical functions (2) 2
high energy physics - theory (2) 2
integrals (2) 2
loops (2) 2
mathematical physics (2) 2
mathematics, applied (2) 2
periods (2) 2
quantum field theory (2) 2
theorem (2) 2
zeta values (2) 2
algebra (1) 1
amplitudes (1) 1
astronomy & astrophysics (1) 1
c invariants (1) 1
coaction (1) 1
computer science (1) 1
conjecture (1) 1
dimensions (1) 1
duality (1) 1
eisenstein series (1) 1
electron g-2 (1) 1
expansion (1) 1
feynman integrals (1) 1
field theory (1) 1
graph polynomials (1) 1
graphics (1) 1
massless propagators (1) 1
mathematics - number theory (1) 1
modular forms (1) 1
modular graph functions (1) 1
multiple zeta values (1) 1
numbers (1) 1
parametric representation (1) 1
perturbation theory (1) 1
physics, particles & fields (1) 1
polylogarithms (1) 1
polynomials (1) 1
proof (1) 1
quantum theory (1) 1
quantum-field theory (1) 1
single-valued polylogarithms (1) 1
spaces (1) 1
superstrings (1) 1
transcendental functions (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of number theory, ISSN 0022-314X, 2018, Volume 189, pp. 25 - 80
... energy expansion of genus-one Type II superstring amplitudes. These modular graph forms are multiple sums associated with decorated Feynman graphs on the world-sheet torus... 
Eisenstein series | Duality | Modular forms | Superstrings | Modular graph functions | Polylogarithms | MATHEMATICS | VALUED MULTIPLE POLYLOGARITHMS
Journal Article
Communications in number theory and physics, ISSN 1931-4523, 2017, Volume 11, Issue 1, pp. 165 - 218
.... We here introduce a class of single-valued elliptic multiple polylogarithms, which are defined as elliptic functions associated with Feynman graphs with vanishing external momenta at all but two vertices... 
INTEGRALS | MATHEMATICS | MATHEMATICS, APPLIED | TRANSCENDENTAL FUNCTIONS | PERIODS | SPACES | EXPANSION | VALUED MULTIPLE POLYLOGARITHMS | ZETA VALUES | AMPLITUDES | PHYSICS, MATHEMATICAL
Journal Article
Journal of number theory, ISSN 0022-314X, 2015, Volume 148, pp. 478 - 506
.... In this paper we prove this conjecture by constructing a certain family of single-valued multiple polylogarithms which correspond to multiple zeta values ζ(2,…,2,3,2,…2... 
Multiple zeta values | Quantum field theory | Single-valued polylogarithms | DIAGRAMS | MATHEMATICS | DIMENSIONS | NUMBERS | ALGEBRA | LOOPS | MOTIVES
Journal Article
Physical review. D, ISSN 2470-0029, 2018, Volume 97, Issue 8
We review recent results in the theory of numbers and single-valued functions on the complex plane which arise in quantum field theory. These results are the... 
INTEGRALS | PERIODS | ASTRONOMY & ASTROPHYSICS | VALUED MULTIPLE POLYLOGARITHMS | GRAPHICAL FUNCTIONS | ELECTRON G-2 | C INVARIANTS | MASSLESS PROPAGATORS | MOTIVES | COACTION | PHYSICS, PARTICLES & FIELDS | Mathematical Physics | High Energy Physics - Theory | Mathematics - Number Theory
Journal Article
COMMUNICATIONS IN NUMBER THEORY AND PHYSICS, ISSN 1931-4523, 2017, Volume 11, Issue 3, pp. 657 - 705
We report on calculations of Feynman periods of primitive log-divergent phi(4) graphs up to eleven loops. The structure of phi(4) periods is described by a... 
MATHEMATICS, APPLIED | THEOREM | VALUED MULTIPLE POLYLOGARITHMS | QUANTUM-FIELD THEORY | PHYSICS, MATHEMATICAL | CONJECTURE | DIAGRAMS | MATHEMATICS | FEYNMAN-INTEGRALS | GRAPH POLYNOMIALS | ZETA VALUES | LOOPS | MOTIVES
Journal Article
Letters in mathematical physics, ISSN 0377-9017, 06/2017, Volume 107, Issue 6, pp. 1177 - 1192
Graphical functions are positive functions on the punctured complex plane which arise in quantum field theory. We generalize a parametric integral... 
Feynman integrals | Perturbation theory | Graphical functions | Parametric representation | POLYNOMIALS | FEYNMAN-INTEGRALS | THEOREM | VALUED MULTIPLE POLYLOGARITHMS | PROOF | PHYSICS, MATHEMATICAL
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.